# SDR COMA0260582

- Difficulty date: October 12, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 21,285 hours, 20,641 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 16040101
- Part serial: DCL01291
- Condition: Damaged
- Location: Nlg
- Part time: 21,661 hours, 20,632 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 6088 GEAR DISAGREE MESSAGE. NLG FAILED TO RETRACT.REPLACED THE NLG ASSY.
